# SDR QXEA200700940

- Difficulty date: June 10, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 20,432 hours, 29,347 cycles
- System (JASC): 7600 · Engine Controls
- Part: Pcu
- Part number: 78249050
- Part serial: 960714
- Condition: Malfunctioned
- Part time: 14,598 hours, 21,050 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EUG FLIGHT NR 2166, AFTER STARTING ENGINES AND RUNNING CHECKLIST.  ADDED POWER TO INITIATE RIGHT RUN OUT OF PARKING SPOT.  UPON ADDING POWER TO NR 1 ENGINE, NOTICED TORQUE INCREASE RAPIDLY TO YELLOW ARC.  SOUNDED AS IF PROP FEATHERED, BUT DID NOT NOTICE NP GAUGE.  RETURNED TO DISC AND ENGINE RETURNED TO NORMAL.  MAINTENANCE REPLACED NR 1 ENGINE PCU IAW MTC 9612201.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
